Skip to main content
Log in

Zur algebraischen Geometrie 18. Ketten in mehrfach-projektiven Räumen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

van der Waerden, B.L. Zur algebraischen Geometrie 18. Ketten in mehrfach-projektiven Räumen. Math. Ann. 128, 135–137 (1954). https://doi.org/10.1007/BF01360129

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01360129

Navigation